• question-icon

    What causes extreme itching in the vaginal region?

default
Posted on Sat, 12 Aug 2017 in Women's Health
Question: What do I take for extreme itching (for several weeks now) in the vaginal area? I've tried prescribed creams, taken diflucan 1 x. It has spread to entire area
doctor
Answered by Dr. Deepti Verma 42 minutes later
Brief Answer:
Tinea cruris likely

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.

It seems that you have a fungal infection known as tinea cruris in the vaginal area.

It leads to extreme itching in the perineal and vaginal area and is treated by oral Fluconazole(not cream) and local application of Terbinafine ointment.

You can upload the photograph of the lesion for a better diagnosis.

Hope you found the answer helpful.
Let me know if I can assist you further.

Regards
Dr Deepti Verma
OBGYN


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Deepti Verma 29 minutes later
can you call in the Rx please? I have no physician currently. Store phone # is 850-315-0474 CVS Ft. Walton Beach, FL.

Thanks!!
doctor
Answered by Dr. Deepti Verma 10 hours later
Brief Answer:
Please call customer care team for the service

Detailed Answer:
Hi dear,
You can use call a doctor service on this site after consultation with the customer care team.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Fungal infection

doctor1 MD

I have tiny red dots and peeling skin on the left side of my big toe - no diagnosis - do you know if it is a fungal infection - I had athlete s...

doctor1 MD

Hi,
Im Evelyn, 27 yrs.old.my height is 5'5 and my weight is 80kg. I would like to ask a question for my problem.I have a red rashes on the top of...

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

Get personalised answers from verified doctor in minutes across 80+ specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Deepti Verma
  • Q - What are side effects of Unwanted 72 taken to stop pregnancy?

  • Q - What are the chances of pregnancy through unprotected sex without...

  • Q - What causes vaginal bleeding after having I pill?

  • Q - What causes delay in menstruation after taking I-pill?

  • Q - What causes dizziness after having Percocet?

  • Q - What causes delay in period despite having I pill after unprotected sex?

  • Q - What causes heavier menstruation while taking Progesterone during...

  • Q - What causes constipation, whitish bumps on nipples and pink spotting?

  • Q - What causes bleeding from vagina while urinating?

  • Q - What are the different methods of safe abortion?

backtotop2